# SDR 02FDEA00548

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,194 hours, 23,239 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR LIGHT REMAINED ILLUMINATED ON TAKEOFF.  LIGHT STAYED ON AFTER CYCLING GEAR IAW RED TABS.  OPERATED LEFT LANDING GEAR DOOR SEVERAL TIMES.  DOOR INDICATION OPS GOOD AT THIS TIME.
